Failure to Capture (1081); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient presented for a cardiac resynchronization therapy pacemaker (crtp) replacement with left ventricular (lv) lead revision as the existing lv lead had previously been programmed off.During the procedure, the lv lead demonstrated no capture at maximum output and was observed under fluoroscopy to be fully dislodged.The physician elected to cap the lv lead, and a new lead was implanted successfully on (b)(6) 2026.The patient was stable throughout.